# SDR ASOA2016050614829

- Difficulty date: May 6, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BETWEEN FS 621 AND FS 625.30 AT STR 15R.  REMOVED DISCREPANT INTERCOSTAL AND INSTALLED SERVICABLE INTERCOSTAL AT FS 621-FS625.3, RBL45.6, IAW SRM 51-40-11, 51-42-21, 51-21-16.
